# SDR 96ZZZM561

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20404
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Crack
- Location: Bs 126.3
- Part time: 45,615 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, BULKHEAD HAS TWO CRACKS AT STATION 126.3 RIGHT JUST UNDER AFT STAIR ACTUATOR ATTACH FITTING.  REMOVED FASTENERS FROM INBOARD VERTICAL WEB ON RIGHT SIDE TORQUE BOX.  REMOVED FASTENERS AND VERTICAL STIFFENER, CUT OUT CRACKED AREA OF WEB STATION 126.3.  INSTALLED FILLER WITH NEW HARDWARE, REINSTALLED VERTICAL STIFFENER WITH NEW HARDWARE, REINSTALLED INBOARD VERTICAL WEB RIGHT SIDE OF TORQUE BOX WITH NEW FASTENERS, FILLER MADE OF 2024-T3 .040 1.5 INCH BY 3  INCH.  ALODINED AND PRIMED PER SRM 51-10-2.
